# SDR COEA2016102101700

- Difficulty date: October 21, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N700FX
- Make and model: Cessna 208B
- Aircraft serial: 0419
- Aircraft time: 9,404 hours, 12,396 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: C1450046
- Part serial: 2135
- Condition: Defective
- Location: Te Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 8511 ROUTE SEA-MVW.  FLAP MOTOR CIRCUIT BREAKER POPPED ON TAKEOFF, RESET AND POPPED AGAIN ON LANDING WHEN FLAPS WERE EXTENDED 20 DEGREES.  MAINTENANCE REPLACED THE FLAP TRANSMISSION.
